# SDR YV3R2020070800299

- Difficulty date: June 29, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Make and model: Robsin R22BETAII
- Engine: Lyc O360J2A
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6005
- Part serial: 201470
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MAP GAGE P/N: A600-5 READS HIGH.
